Academic Title
Assistant Professor

Contact Information
Assistant Professor & Head
Department of Mathematics
Alagappa Chettiar College of Engineering and Technology
Karaikudi-3

Phone No. with STD Code : 04565-224528
Mobile Number                   : 9940582733
E-mail                                   : vasanthi@accetedu.in

Program Affiliations
M.Sc., M.Phil., (Ph.D)
B.Sc.(Mathematics)
M.Sc.(Mathematics)
M.Phil(Mathematics)

LIST OF PUBLICATIONS

International
  • Vasanthi , K.Subramanian, Vertex covering transversal domination in graphs, International Journal of Mathematics and Soft Computing, Vol.5, No.2 (2015), 01 – 07  ISSN Print: 2249 - 3328 ISSN Online: 2319 – 5215
  • Vasanthi , K.Subramanian, On vertex covering transversal domination number of regular graphs, The Scientific World Journal, Vol 2016, Article ID 1029024, 7 pages ISSN: 2356-6140 (Print) ISSN: 1537-744X (Online)  
  • Vasanthi , K.Subramanian, Vertex covering transversal domatic number of graphs, Advances and Applications in Discrete Mathematics, Volume 18, Number 1, 2017, pp 87-105  ISSN: 0974-1658  
  • Perumalsamy, P. Arul Paul Sudhahar, J. John and  R. Vasanthi, Edge Fixed    Steiner Number of a Graph, International Journal of Mathematical Analysis     Vol. 11, 2017, no. 16, 771 - 785

PAPER PRESENTED IN CONFERENCES

International
  • Presented a paper entitled “ Edge fixed edge Steiner number of a graph” in the International  Conference on Mathematical Modeling and Computational Methods in Science and Engineering, Alagappa University, Karaikudi.